Best Seller
Bayer 81404640 - Alka-Seltzer Plus Cold & Cough Tablets, 20 Count

Bayer 81404640 - Alka-Seltzer Plus Cold & Cough Tablets, 20 Count

Alka-Seltzer Plus Cold & Cough citrus formula effervescent tablets, 20 count. Each tablet contains 325 mg Asprin (NSAID), 2 mg Chlorpheniramine Maleate (antihistamine), 10 mg Dextromethorphan Hydrobromide (cough suppressant) and 7.8 mg Phenylephrine... more

$8.64

go to store

More information about Medicine & Remedies

Best prices on Genuine bayer 325mg aspirin tablets, Cough in Medicine & Remedies online. Visit Bizrate to find the best deals on top brands. Read reviews on Health & Beauty Supplies merchants and buy with confidence.